12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

97%

97% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Endotrivial modules for $p$-solvable groups.
View graph of relations

« Back

Endotrivial modules for $p$-solvable groups.

Research output: Contribution to journalJournal article

Published

<mark>Journal publication date</mark>19/04/2011
<mark>Journal</mark>Transactions of the American Mathematical Society
Volume363
Number of pages18
Pages4979-4996
<mark>Original language</mark>English

Abstract

We determine the torsion subgroup of the group of endotrivial modules for a finite solvable group in characteristic $p$. We also prove that our result would hold for $p$-solvable groups, provided a conjecture can be proved for the case of $p$-nilpotent groups.